# SDR CALA2016120201004

- Difficulty date: December 2, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 53,860 hours, 20,078 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 144A26038
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION THROUGH MAIN WHEEL WELL AFT PRESSURE BULKHEAD AT BS 727, 9 INCHES BELOW CEILING BETWEEN LBL 26 AND LBL30. REPAIRED IAW EC RA 5340-01752, PART 1.
